We consider a boundary value problem (BVP) consisting of a second-order quantum difference equation and boundary conditions depending on an eigenvalue parameter. Discussing the point spectrum and using the uniqueness theorem of analytic functions, we present a condition that guarantees that this BVP has a finite number of eigenvalues and spectral singularities with finite multiplicities.
Aygar, Yelda and J. Bohner, Martin
"On the Spectrum of Eigenparameter-Dependent Quantum Difference Equations,"
Applied Mathematics & Information Sciences: Vol. 09
, Article 9.
Available at: https://dc.naturalspublishing.com/amis/vol09/iss4/9